# SDR AALA202002289012

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 26,104 hours, 21,537 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Condition: Bent
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TO MAINTAIN COORDINATED FLIGHT YAW TRIM REQUIRED BETWEEN 40-50 PERCENT INPUT ON YAW TRIM DURING CLIMB OUT AND CRUISE. FOUND LH IB FLAP NO.1 MECHANISM UPPER ROD BENT AND LH IB TRAILING FLAP OUT OF RIG. REMOVED AND REPLACED LH IB FLAP NO.1 AND NO.2 MECHANISM UPPER AND LOWER RODS IAW AMM 25-51-06 ALL TESTS CHECKED GOOD IAW AMM 27-50-00.
